# SDR SWAA2022100351817

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 49,385 hours, 29,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT STRIP TOW 9-10 AIRCRAFT RIGHT DETATCHED / [01] RE-SECURED PHOTO ILLUMINESCENT STRIP IAW AMM INTRO SIP.
